MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Catalog Number 786626
Medical Device Problem Code Inadequate Instructions for Healthcare Professional (1319)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported that a urethral stent was required when performing ureteroscopic lithotripsy under general anesthesia at the hospital on (b)(6) 2023.When preparing the items, the nurse found that the model of the bard inlay optima ureteral stent was labeled as 786626.But after unpacking, the diameter of the content stent was shown as 4.7 f, inconsistent with that on the outer package, stent was used.The agent inspected the goods in this lot number and found nine stents having the problem.
 
Additional Manufacturer Narrative
The reported event was confirmed as packaging related.A potential root cause for this failure mode could be ¿incorrect component".The device history record was reviewed and found nothing that could have caused or contributed to the reported event.A labeling review was not required as a review of the label could not have prevented the reported event.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description

Brand Name
BARD® INLAY OPTIMA® URETERAL STENT WITH NICORE¿ GUIDEWIRE
Common Device Name
URETERAL STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17623314
Report Number1018233-2023-06329
Device Sequence Number17967380
Product Code FAD
UDI-Device Identifier10801741015127
UDI-Public(01)10801741015127
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2024
Device Catalogue Number786626
Device Lot NumberNGGT3454
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date08/25/2023
Supplement Report FDA Received Date11/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown